Relationship in the neighbourhood of infinity and asymptotic equivalence of neutral functional differential equations

  • A. F. Izé
  • A. Ventura
Conference paper
Part of the Lecture Notes in Mathematics book series (LNM, volume 799)

Keywords

Ordinary Differential Equation Functional Differential Equation Neutral Type Asymptotic Integration Neutral Equation 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]-
    BACHMAN, G. and NARICI, L., Functional Analysis, Academic Press, New York, (1966).MATHGoogle Scholar
  2. [2]-
    BELLMAN, R. and COOKE, K., Asymtotic behavior of solutions of differential-difference equations, Memoirs of the Amer. Math. Soc, 35(1959).Google Scholar
  3. [3]-
    BRAUER, F. and WONG, J.S.W., On the asymptotics relationships between solutions of two systems of ordinary differential equations, J. Diff. Equations, Vol. 6, no 3, November (1969), 527–543.ADSCrossRefMATHGoogle Scholar
  4. [4]-
    BRUMLEY, W.F., On the asymptotic behavior of solutions of differential-difference equations of the neutral type, J. Diff. Equations, 7(1970), 175–188.ADSMathSciNetCrossRefMATHGoogle Scholar
  5. [5]-
    CASSAGO Jr., H., Functional differential inequalities, Boletim da Soc. Bras. de Matem., Vol. 9, 1(1978).Google Scholar
  6. [6]-
    COOKE, L., Asymptotic equivalence of an ordinary and a functional differential equation, J. Math. An. Appl., 51 (1975), 187–207.MathSciNetCrossRefMATHGoogle Scholar
  7. [7]-
    COPPEL, W.A., Stability and asymptotic behavior of differential equations, Heath Mathematical Monographs.Google Scholar
  8. [8]-
    EVANS, R.B., Asymptotic equivalence of linear functional differential equations, J. Math. An. Appl., 51(1975), 223–228.MathSciNetCrossRefMATHGoogle Scholar
  9. [9]-
    GROMOVA, P.C. and ZVERKIN, A.M., On trigonometric series whose sum is a continuous unbounded function on real line and is the solution of an equation with retarded argument, Differentialniya Uraneniya, 4(1968), 1774–1784.MathSciNetMATHGoogle Scholar
  10. [10]-
    HALE, J.K., Theory of Functional Differential Equations, Springer-Verlag, New York, Heidelberg, Berlin, (1977).CrossRefMATHGoogle Scholar
  11. [11]-
    HALE, J.K., Ordinary Differential Equations, Wiley-Interscience, (1969).Google Scholar
  12. [12]-
    HALE, J.K. and LOPES, O.F., Fixed point theorems and dissipative processes, J. Diff. Equations, Vol. 13, no 2, March (1973).Google Scholar
  13. [13]-
    HALE, J.K. and CRUZ, M.A., Asymptotic behavior of neutral functional differential equations, Arch. Rat. Mech. Anal., Vol. 34.Google Scholar
  14. [14]-
    HALE, J.K., Linear asymptotically autonomous functional differential equations, Rend. Circ. Mat. Palermo (2), 15 (1966), 331–351.MathSciNetCrossRefMATHGoogle Scholar
  15. [15]-
    HARTMAN, P., Ordinary differential equations, New York, (1964), MR 30 = 1270.Google Scholar
  16. [16]-
    HARTMAN, P. and ONUCHIC, N., On the asymptotic integration of ordinary differential equations, Pacific J. Math., 13 (1963), 1193–1207.MathSciNetCrossRefMATHGoogle Scholar
  17. [17]-
    HENRY, D., Linear autonomous neutral functional differential equations, J. Diff. Equations, 15(1974), 106–128.ADSMathSciNetCrossRefMATHGoogle Scholar
  18. [18]-
    IZÉ, A.F. and MOLFETTA, N.A., Asymptotically autonomous neutral functional differential equations with time-dependent lag, J. Math. An. Appl., Vol. 51, 2(1975).Google Scholar
  19. [19]-
    IZÉ, A.F. and FREIRIA, A.A., Asymptotic behavior and nonoscillation of Volterra integral equations and functional differential equations, Proc. Amer. Math. Soc., Vol. 52, (1975).Google Scholar
  20. [20]-
    IZÉ, A.F., Asymptotic integration of a nonhomogeneous singular linear systems of a ordinary differential equations, J. Diff. Equations, Vol. 8, no 1, July (1970), 1–15.ADSCrossRefMATHGoogle Scholar
  21. [21]-
    IZÉ, A.F., Asymptotic integration of a nonlinear systems of ordinary differential equations, Bol. Soc. Bras. Mat., Vol. 4, No 1, (1973), 61–80.MathSciNetCrossRefMATHGoogle Scholar
  22. [22]-
    LAKSHMIKANTHAM, V. and LEELA, S., Differential an Integrals Inequalities, Theory and Applications, Academic Press, N.Y., (1969), Vols. I and II.MATHGoogle Scholar
  23. [23]-
    LANG, S., Analysis II, Addison Wesley Publ. Co. Inc.Google Scholar
  24. [24]-
    ONUCHIC, N., Relationships among the solutions of two systems of ordinary differential equations, Michigan Math. J, 10 (1963), 129–139.MathSciNetCrossRefMATHGoogle Scholar
  25. [25]-
    ONUCHIC, N., Asymptotic relationships at infinity between the solutions of two systems of ordinary differential equations, J. Diff. Equations, 3(1967), 47–58.ADSMathSciNetCrossRefMATHGoogle Scholar
  26. [26]-
    RODRIGUES, H.M., Comportamento assintótico de equações retardadas e aplicações do método alternativo. To appear.Google Scholar
  27. [27]-
    SMIRNOV, V.I., A Course of Higher Mathematic, Vol. V, Perg. Press, New York (1964).Google Scholar
  28. [28]-
    STRAUSS, A. and YORKE, J.A., Perturbation on theorem for ordinary differential equations, J. Diff. Equations, 3 (1967), 18–19.ADSCrossRefGoogle Scholar

Copyright information

© Springer-Verlag 1980

Authors and Affiliations

  • A. F. Izé
  • A. Ventura

There are no affiliations available

Personalised recommendations